# SDR CA120905003

- Difficulty date: September 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Failed
- Location: Lt Wing Te Flap
- Part time: 39,753 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHILE SELECTING FLAPS 15, THE FLIGHT CREW REPORTED THE LT FLAP STOPPED AT APPROXIMATELY 8 UNITS AND THE RT FLAP AT 10 UNITS.  THE APPROPRIATE NON NORMAL CHECK LIST WAS CARRIED OUT AND THE ACFT MADE AN UNEVENTFUL LANDING. MAINTENANCE CARRIED OUT THE FOLLOWING TASKS.  FSEU BITE C/O IAW AMM 27-51-00-740-801. LEG 0, MSG FLAP 4 SKEW 27-53253.  FIM 27-59 TASK 804 C/O.  NR 4 FLAP SKEW SENSOR REPLACED IAW AMM 27-59-01. D11820, NR 4 FLAP SKEW SENSOR CONNECTOR PLUG REPLACED IAW SWPM 20-63-00. PN BACC63BP16C10SN, BN 2563988.  FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST C/O IAW AMM 27-59-00-730-801. RII CARRIED OUT.  ACFT RETURNED TO SERVICE.  SDR TO BE UPDATED WHEN THE TEARDOWN INFORMATION FROM NR 4 SKEW SENSOR BECOMES AVAILABLE.
